Sign inSubmit
ArticleMetrics
Research Article · Free to read · Published 30 September 2007

Bayes Estimation of the Lifetime Parameters for the Exponential Distribution

Ahmed A. Abu-Taleb, Mahmoud M. Smadi & Ameen J. Alawneh

Journal of Mathematics and Statistics, Volume 3, Issue 3, pp. 106–108 · doi.org/10.3844/jmssp.2007.106.108

7,297 accesses4,191 downloads10 citations (Crossref)Metrics
Cite Check for updates

Abstract

Bayes estimation for the parameters of the lifetime distribution when both survival and censoring time are exponentially distributed were studied. The marginal posteriors, Bayes estimates and credible sets were derived using conjugate priors.

Licence and reuse

Free to read. This article carries the publisher’s copyright, as printed on it: © 2007 Science Publications. It is free to read; ask us before reusing it.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Abu-Taleb, A. A., Smadi, M. M. & Alawneh, A. J. (2007). Bayes Estimation of the Lifetime Parameters for the Exponential Distribution. Journal of Mathematics and Statistics, 3(3), 106–108. https://doi.org/10.3844/jmssp.2007.106.108

Licence
© Science Publications
Issue
Volume 3, Issue 3
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Bayes Estimation of the Lifetime Parameters for the Exponential DistributionJournal of Mathematics and Statistics · Volume 3, Issue 3 · pp. 106–108 · © Science PublicationsDownload